National Migraine Centre
6,397 members1,793 posts

Mirgrages

I've suffered from mirgrages for nearly 3 year doctor tryed me on loads of didn't tablets then I went to see the specialists they started me on Botox in February I had 32 injections around my head n neck it hasn't done me much good yet as mirgrages are just as bad I was told the first lot don't work the 2nd and3rd time should Iam also getin this weird feeling dizzy lightheaded and of balance is this to do with the mirgrages any1 no. Thanks

5 Replies
oldestnewest

Some people do experience dizziness and loss of balance as a migraine symptom. These symptoms can occur with or without a headache being present. They usually last from about 5 minutes to an hour. How often are you experiencing them? Have you only started to feel dizzy and off balance after having the botox? If these symptoms have only started after having the botox you may want to discuss then with your specialist.

Reply

Yes it only started after the Botox I get it everyday can last a good couple of hours

Reply

Its best to let your neurologist know as this is not a usual side effect of Botox. Usually some people experience discomfort at the injection site and droopy eyelids. You may have a virus which is causing you to feel dizzy, ear infections can sometimes make you feel dizzy and off balance too.

Reply

Would the Gabapentin cause this as I still take 4 a day

Reply

I saw my gp told him how I felt he gave me tablets for virago but didn't help I've had blood tests they all fine and had my ears checked but all fine

Reply

You may also like...